MAUDE Adverse Event Report: COVIDIEN 1ML TB SYR 25G X 5/8 DETACH RP; SYRINGE, PISTON

COVIDIEN 1ML TB SYR 25G X 5/8 DETACH RP; SYRINGE, PISTON
Model Number 8881501160
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the plungers were sticking making them difficult to use.
 
Additional Manufacturer Narrative
H.3.Evaluation summary: the device history record (dhr) for the reported lot number was reviewed showing no issues recorded relating to this customer report.The lot control indicates that product and specification requirements were met with no non-conforming product identified.The manufacturing site received ninety-nine (99) sealed package syringe samples and ninety-three (93) unsealed package syringe samples for evaluation.Five of the unsealed package samples were received with no sheath attached to the syringe assembly.The sheaths were loose in the shuttle.Visual inspection to the quality inspection standard was conducted and found no issues with the plunger sticking.A bent needle was noticed on one of the syringe samples received with the sheath not attached.The manufacturing site lab performed silicone amount testing on a random representative sample from the samples provided.All results confirmed silicone was present and did not exceed the maximum silicone allowed.Control mechanisms are in place to prevent the occurrence and acceptance of the reported condition during molding, printing, assembly, and the packaging processes, and to ensure components and finished product meet all quality inspection standards during the syringe assembly processes.Complaint trends are evaluated during the monthly corrective and preventative action (capa) meeting to determine if a capa is warranted.At this time a capa will not be initiated.This complaint will be used for tracking and trending purposes.

Brand Name
1ML TB SYR 25G X 5/8 DETACH RP
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
1222 sherwood rd
norfolk NE 68701
MDR Report Key9256765
Report Number1915484-2019-01096
Device Sequence Number1879507
Product Code FMF
UDI-Device Identifier20884521013954
UDI-Public20884521013954
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881501160
Device Catalogue Number8881501160
Device Lot Number918215X
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/24/2019
Supplement Date Received by Manufacturer10/24/2019
Initial Report FDA Received Date10/30/2019
Supplement Report FDA Received Date01/28/2020
Patient Sequence Number1